# SDR UPS98228131

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FWD PRESSURE BULKHEAD AND STIFFENERS FOUND DAMAGED BS 178 WL 200 RBL 5.  REPAIRED IAW UPS EO B727-5310-4290 USING REPAIR KIT 65C36289-1.
